# SDR ASAA2024010949586

- Difficulty date: January 9, 2024
- Submitted: May 23, 2024
- Operation: Air carrier
- Aircraft: N849VA
- Make and model: Airbus A320-214
- Aircraft serial: 04991
- Aircraft time: 35,188 hours, 11,749 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367521100600
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(PARTS RACK) AFT PIT FLOOR PANEL 151LF CRACKED GROUNDED - YES. REPAIRED AFT PIT FLOOR PANEL 151LF IAW A320-214 SRM 53-02-000-283-001  SRM 53-02-00-300-004. REPAIR IS LOCATED 18 1/2 FROM AFT TO FWD AND 12 1/2 FROM RIGHT SIDE. FLOOR PANEL IN ZONE 150. REPAIR MEASURES TO BE 1.4" IN DIAMETER AND IS A PERMANENT REPAIR. A/C INFO: N849VA S/N:4991 F/H: 35187:50 F/C: 11749 WV:015
